# SDR AALA201609029007

- Difficulty date: September 1, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N561UW
- Make and model: Airbus A321-231
- Aircraft serial: 5317
- Aircraft time: 13,367 hours, 5,428 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Sensor
- Part number: 22912000
- Part serial: 903871
- Condition: Defective
- Location: Nr 2 Engine
- Part time: 13,352 hours, 5,425 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FADEC NR 2 IN IDLE DECENT COMMANDS SUBSTANTIALLY MOVE THRUST, IE FUEL FLOW 1200LB/HR ENGINE NR 1.  MAINTENANCE REPLACED NR 2 ENGINE FUEL TEMP SENSOR 4017 KS AND ACCOMPLISHED A SATISFACTORY LEAK.  OPS CHECK IAW AMM 73-35-15.
